# SDR CA080303009

- Difficulty date: March 1, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Found FBA-2C1
- Aircraft time: 1,170 hours
- Engine: Lyc IO540L1A5
- Propeller: Hartzl HCC3YR
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Sump
- Part number: 77517
- Condition: Unserviceable
- Location: Engine Oil Sys
- Part time: 1,100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL SUMP WAS REMOVED TO INSPECT SUMP BAFFLE IAW SB. INTERNAL CRACK IN THE SUMP WAS FOUND NEAR ONE OF THE MOUNTING LUGS.  IAW THE SB, THE OIL SUMP BAFFLE HAD A LACK OF CLEARANCE AND HAD BEEN RUBBING THE BOTTOM OF THE SUMP. BAFFLE, AND SUMP HAD SIGNS OF WEAR. BAFFLE WAS LOOSE, AND HAD (2) BROKEN CONTACT POINTS.  ENGINE REMOVED TO FURTHER DETERMINE CONTAMINATION AND SERVICEABILITY. (TC NR 20080303009)
